# SDR TWAA9711503

- Difficulty date: September 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54334
- Make and model: Boeing 727231
- Aircraft serial: 20461
- Engine: Pwa JT8D9A
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Case
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, THE NR 3 ENGINE FIRE LIGHT ILLUMINATED.  INTERNAL ENGINE CASE CRACKED BELOW RT 13TH STAGE BLEED DUCT APPROX 3 INCHES.  REMOVED AND REPLACED ENGINE.  REPAIRED ENGINE AND RETURNED TO SERVICE.  (M)
